Fehér, László Gyula and Görbe, Tamás Ferenc (2016) Trigonometric and Elliptic Ruijsenaars–Schneider Systems on the Complex Projective Space. LETTERS IN MATHEMATICAL PHYSICS, 106 (10). pp. 1429-1449. ISSN 0377-9017
|
Text
1605.09736.pdf Available under License Creative Commons Attribution. Download (271kB) | Preview |
Official URL: https://doi.org/10.1007/s11005-016-0877-z
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QC Physics / fizika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 02 Aug 2023 13:33 |
Last Modified: | 03 Aug 2023 06:07 |
URI: | http://real.mtak.hu/id/eprint/170893 |
Actions (login required)
![]() |
Edit Item |